# SDR DALA2021091505495

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,598 hours, 35,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 190-195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE BTW STA Y=190 TO STA Y=195 AND X=53 AT CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00191: CORROSION LEVEL 2. MEMBRANE BTW STA Y=190 TO STA Y=195 AND X=53 AT CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-10-2R-2 AND SRM 53-00-55-1A-1- PAR.4 FIG.101 ( SHEET 1). (LP #1947909)
